Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Rotationally symmetric internal gravity waves
Blekinge Tekniska Högskola, Sektionen för ingenjörsvetenskap, Avdelningen för matematik och naturvetenskap.
2012 (Engelska)Ingår i: International Journal of Non-Linear Mechanics, ISSN 0020-7462, E-ISSN 1878-5638, Vol. 47, nr 1, s. 46-52Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Many mathematical models formulated in terms of non-linear differential equations can successfully be treated and solved by Lie group methods. Lie group analysis is especially valuable in investigating non-linear differential equations, for its algorithms act here as reliably as for linear cases. The aim of this article is to provide the group theoretical modeling of internal waves in the ocean. The approach is based on a new concept of conservation laws that is utilized to systematically derive the conservation laws of non-linear equations describing propagation of internal waves in the ocean. It was shown in our previous publication that uni-directional internal wave beams can be obtained as invariant solutions of non-linear equations of motion. The main goal of the present publication is to thoroughly analyze another physically significant exact solution, namely the rotationally symmetric solution and the energy carried by this solution. It is shown that the rotationally symmetric solution and its energy are presented by means of a bounded oscillating function.

Ort, förlag, år, upplaga, sidor
Elsevier , 2012. Vol. 47, nr 1, s. 46-52
Nationell ämneskategori
Matematik Matematisk analys
Identifikatorer
URN: urn:nbn:se:bth-6990DOI: 10.1016/j.ijnonlinmec.2011.08.011ISI: 000297430700006Lokalt ID: oai:bth.se:forskinfoCCB20BF42B3FD64DC1257B6B0048E59DOAI: oai:DiVA.org:bth-6990DiVA, id: diva2:834553
Tillgänglig från: 2013-05-20 Skapad: 2013-05-14 Senast uppdaterad: 2017-12-04Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Ibragimov, Nail H.

Sök vidare i DiVA

Av författaren/redaktören
Ibragimov, Nail H.
Av organisationen
Avdelningen för matematik och naturvetenskap
I samma tidskrift
International Journal of Non-Linear Mechanics
MatematikMatematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 57 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf